# SDR REXA2014092500997

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 21,621 hours, 19,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Frayed
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PA52-059 FOUND PAX DOOR MOTOR CABLE FRAYED & WORN BEYOND LIMITS.  R & R THE PAX DOOR MOTOR CABLE IAW AMM 52-11-08-04 & AMM 52-11-09-04.  OPERATIONS CHECKED GOOD.
